Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 16, Number 3
Publication Date: 1966
Miscellaneous front pages, Pacific Journal of Mathematics, volume 16, issue 3 (1966)
Stability of linear differential equations with periodic coefficients in Hilbert space.
Gert Almkvist; 383-391
A transplantation theorem for ultraspherical coefficients.
Richard Askey and Stephen Wainger; 393-405
Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos.
Allen R. Bernstein and Abraham Robinson; 421-431
New infinite classes of periodic Jacobi-Perron algorithms.
Leon Bernstein; 439-469
Pseudocompactness and uniform continuity in topological groups.
W. W. Comfort and Kenneth A. Ross; 483-496
A theorem of Littlewood and lacunary series for compact groups.
Alessandro Figà-Talamanca and Daniel Rider; 505-514
Reflection and approximation by interpolation along the boundary for analytic functions.
James M. Sloss; 545-555
Visualizing the word problem, with an application to sixth groups.
C. M. Weinbaum; 557-578